MAUDE Adverse Event Report: ZIMMER BIOMET, INC. INTERCHANGEABLE HUMERAL ASSEMBLY FOR CEMENTED USE ONLY SMALL; EXTREMITY IMPLANT

ZIMMER BIOMET, INC. INTERCHANGEABLE HUMERAL ASSEMBLY FOR CEMENTED USE ONLY SMALL; EXTREMITY IMPLANT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent an elbow arthroplasty approximately 2 years ago.Subsequently, patient was revised.The coonrad morrey humeral component broke while in situ while patient was at home carrying out household tasks.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 32810502501, pin/bushing replacement kit small/regular, lot # 62070279, catalog #: 32810505302, interchangeable ulnar assembly, lot # 60728679.Foreign source: scotland.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).Proposed annex g code: mechanical (g04) - stem.Reported event was confirmed as visual examination of the provided pictures identified the fractured humeral component.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D6a: 2008.D4: exp date: jan 2011.Corrected: d4: (lot, udi, exp date).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Updated: d4 (lot, exp date).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
INTERCHANGEABLE HUMERAL ASSEMBLY FOR CEMENTED USE ONLY SMALL
Common Device Name
EXTREMITY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15714793
Report Number0001822565-2022-03109
Device Sequence Number4873414
Product Code JDC
UDI-Device Identifier00889024508590
UDI-Public(01)00889024508590(10)60370949
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2011
Device Model NumberN/A
Device Catalogue Number32810502504
Device Lot Number60370949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer11/01/2022
12/21/2022
02/28/2023
Initial Report FDA Received Date11/02/2022
Supplement Report FDA Received Date11/28/2022
01/10/2023
03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown